# SDR UPS07450255

- Difficulty date: July 5, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT SLOPE PANEL LT SIDE UPPER SUPPORT FOUND CRACKED AT STA 1540, CRACK LENGTH 1/2".  AFT CARGO COMPT BS 1530 TO BS 1550 LT SIDE SLOPE PANEL UPPER SUPPORT REPAIRED AS PER SRM 51-40-03 FIG 2.
